# SDR 98ZZZX367

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206MH
- Make and model: Bell 206L
- Aircraft serial: 45426
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: SX5
- Condition: Failed
- Location: Nose Section
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT TURNS OFF IN-FLIGHT AND SOMETIMES WILL NOT RE-START.  REMOVED AND REPLACED.
